# SDR DXTA200400381

- Difficulty date: September 6, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N937QS
- Make and model: Cessna 750
- Aircraft serial: 7500137
- Aircraft time: 3,579 hours, 2,297 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Part number: 23061826
- Condition: Bypassing
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FUEL FILTER BYPASS -R- CAS MESSAGE ILLUMINATED DURING TAKEOFF ROLL AT 50 KTS ALL OTHER INDICATIONS NORMAL, ABORTED TAKEOFF.  REMOVED AND REPLACED FUEL FILTER ON RIGHT ENGINE REF ROLLS ROYCE MM CHAPTER 73-30-00.  OPS CHECK AND LEAK CHECK GOOD, INSPECT BYPASS IMPENDING BUTTON FOUND LINT IN FILTER, BUT NO METAL.
